American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(81S10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] L. D. Faddeev. Examples of Hamiltonian structures in the theory of integrable models, and their quantization. St. Petersburg Math. J. 25 (2014) 295-302.
Abstract, references, and article information   
View Article: PDF

[2] Răzvan Gelca and Alejandro Uribe. From Classical Theta Functions to Topological Quantum Field Theory. Contemporary Mathematics 621 (2014) 35-68.
Book volume table of contents   
View Article: PDF

[3] Martin Schlichenmaier. Berezin-Toeplitz quantization and star products for compact K\"{a}hler manifolds. Contemporary Mathematics 583 (2012) 257-294.
Book volume table of contents   
View Article: PDF

[4] Shay Fuchs. Additivity of spin$^c$-quantization under cutting. Trans. Amer. Math. Soc. 361 (2009) 5345-5376. MR 2515814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Roberto Paoletti. A note on scaling asymptotics for Bohr-Sommerfeld Lagrangian submanifolds. Proc. Amer. Math. Soc. 136 (2008) 4011-4017. MR 2425742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] David Borthwick and Alejandro Uribe. The semiclassical structure of low-energy states in the presence of a magnetic field. Trans. Amer. Math. Soc. 359 (2007) 1875-1888. MR 2272153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Steve Zelditch. Note on quantum unique ergodicity. Proc. Amer. Math. Soc. 132 (2004) 1869-1872. MR 2051153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ana Cannas da Silva, Yael Karshon and Susan Tolman. Quantization of presymplectic manifolds and circle actions. Trans. Amer. Math. Soc. 352 (2000) 525-552. MR 1714519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Michel Cahen, Simone Gutt and John Rawnsley. Quantization of K\"ahler manifolds. II . Trans. Amer. Math. Soc. 337 (1993) 73-98. MR 1179394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Marc A. Rieffel. Deformation quantization for actions of ${\bf R}^d$. Memoirs of the AMS 106 (1993) MR 1184061.
Book volume table of contents   

[11] Subhashis Nag. A period mapping in universal Teichm\"uller space . Bull. Amer. Math. Soc. 26 (1992) 280-287. MR 1121571.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 11 of 11 found      Go to page: 1